MAUDE Adverse Event Report: QUICK-SET PARADIGM; UNO QUICK-SET 110/6 PCC MECA

QUICK-SET PARADIGM; UNO QUICK-SET 110/6 PCC MECA
Model Number MMT-398
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the patient experienced high blood glucose level due to infusion set's tubing detachment as the patient notice a smell of insulin.Moreover, the catheter was in place from past two days.

Brand Name
QUICK-SET PARADIGM
Common Device Name
UNO QUICK-SET 110/6 PCC MECA
MDR Report Key11548542
Report Number3003442380-2021-00184
Device Sequence Number17155574
Product Code FPA
UDI-Device Identifier05705244006690
UDI-Public05705244006690
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/01/2023
Device Model NumberMMT-398
Device Lot Number5319035
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/23/2021
Patient Sequence Number1